MAUDE Adverse Event Report: HANDICARE STAIRLIFTS B.V. HANDICARE 1100; POWERED STAIR CHAIR LIFT

HANDICARE STAIRLIFTS B.V. HANDICARE 1100; POWERED STAIR CHAIR LIFT
Model Number 1100
Medical Device Problem Code Device Contaminated at the User Facility (4064)
Health Effect - Clinical Code Vertebral Fracture (4520)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
User reported that lift travelled at speed and then a collision occurred.
 
Additional Manufacturer Narrative
As per investigation by distributor: contamination detected on device rail causing adverse operation.Unit removed from user property, returned to distributor for potential review and investigation.

Brand Name
HANDICARE 1100
Common Device Name
POWERED STAIR CHAIR LIFT
Manufacturer (Section D)
HANDICARE STAIRLIFTS B.V.
newtonstraat 35
p.o. box 39
heerhugowaard, noord-holland 1700 AA
NL  1700 AA
MDR Report Key21769680
Report Number3011268530-2025-00001
Device Sequence Number8079620
Product Code PCD
UDI-Device Identifier08719326254326
UDI-Public(01)08719326254326(11)230404
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2025
Report Date (Section F) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1100
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/07/2025
Device Age2 YR
Event Location Home
Date Report to Manufacturer03/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient EthnicityNon Hispanic